# SDR AALA202308252946

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 63,645 hours, 36,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR MADE METALLIC SOUND WHEN CLOSING / ARMING AND WAS DIFFICULT TO ARM. MAINTENANCE ADJUSTED THE GIRT BAR PER AMM 52-11-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
